Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have give her novo rapid, what should I do ?

can some one help i have just given my 3 year old her bed insulin and i have give her the wrong one she should have had levemir and i have give her novo rapid what should i do its bed time and she is asleep its ok now i have phoned the hospitle and the doctor said to still give her bed time 1 as it will see her through the night but to give it to her in 2 hours and give her some hypo stop if she is low thanks she has only had diabetes since december i am still lerning
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Well you need to be more careful..she is a baby..yo need to take care of the insulin and her diet. Diabetes is a chronic condition which needs close attention, but with some practical knowledge about it, you can become your child's most important ally in learning to live with the disease. Talk to your doctor, and learn more. about it, what to do and what to avoid. The keys to treatment and effective control are insulin, exercise and diet.

Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor